# SDR A6WA201141057

- Difficulty date: November 1, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 23,519 hours, 22,105 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559.0+112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 559.0+112 LBL 27 FLOORBEAM CAP CORRODED.  R & R LBL 27 FLOORBEAM CAP IAW FORM 412 AND SRM.
